View Full Version : minox 12.5 (dr lee`s) And AVODART 1.5mg (per day))

02-15-2010, 12:00 PM
Im new here :)
My name is Eden Im 22 yo
I take 1.5mg avodart per day (4 months allready)
And a week ago i started using minox12.5 of Dr. Lee (the solution)

My story is a little difrent then the alot of men
in the past 3 years I started smoking sigarets and green as well
in the past to years i smoked so mutch weed I got depressd and alot of sterss 24/7 in my head and anxiety attacs all the time
I was fighting all day with family members and friends
was crying all the time.
my wight was going down from 66 kg to 53 in a month
my hair was shedding so bad in the front and the sides of the top of the head
(as u understand im not an english speeker lol)
from then I had some eating disorder thow I eat alot and not junk just didnt gaind wait because of the weed and depression (I was a heavy smoker)

so I started using the avodart 1.5 mg per day (original) 4 months ago
I had few days in the middle that i had 3 days off few times
my hair was alittle thicker and i stoped having a hair loss
I didnt have any new hair growth on my head but my hair looked beter.
A week ago i started using minoxidil 12.5 of Dr. Lee
And I have alot of hair sheding my hair look so much oful (bed)
I dont know what to do
some people say that using minox is natural in the first 3 months to have sheding from hair
but have like mine???

02-16-2010, 11:35 AM

02-16-2010, 05:49 PM
Stop smoking cigarettes! It has been proven that cigarette smoking markedly increases hair loss and DHT levels. Stop smoking pot! It is a known depressant and is bad for you if you smoke on a regular basis.
Shedding on minoxidil is very common in he beginning so you just have to wait it out.
Are you seeing a doctor?

02-17-2010, 03:47 AM
Thanks for the informetion ur answers seem to be very true
I stopped smoking few days ago it wasnt hard as i expected to be.
now, I still have the hormonal "jumps"
I have night sweats i sweat like i will put 3 buckets of sweat every night on my bed
i still have the depression even though its beter with the "Mirtazapine"
What cind of profesional tests can i do like (hormonal test what kind?) (what shuld i search in my blood ??:)
Thank you for everybodys time even if u just read and dont know the answer:)


g k
02-17-2010, 01:15 PM
I found that whenever I exceeded 5% minoxidil I started shedding a lot.

I've heard that the maximum efficiency is 4% anyway, anything else and you are just begging for sides.

IMO your regimen is too strong.

Weed causes depression and anxiety, so can fin/duasteride.

Be careful with your regiment. Starting with lower dosages is better. U are still young and don't realize how the sides can ruin your life and make it all worse. The sides from these drugs are creepy to say the least.

Read rotsen's story and see his success on 1/6th pill of fin and a good keta/sali shampoo:


Hope this helps.

02-17-2010, 03:22 PM
Hello G K-
Thank you very much for ur replay my msg
Though i take 1.5 i dont have any side effects
and the depression is allready 2 years ago
I have to say that i took fin for about a year with any resault
now the depression is much better because of the mirtazapine
and i stoped smoking few days ago its realy hard for me buut i will secceed
I know that!
Im just so depresd because the day i started using the minox 12.5 of dr. lee
i have heavy shedding until now!!:( a week

g k
02-17-2010, 03:34 PM
ok well maybe it is best that u continue with your regimen as it is then.

Good luck with everything and I hope you get your life in a place where you can be happy and confident.

There are a lot of people here and also at ************.com that can help you with any questions you have with your regimen.

03-16-2010, 02:25 AM
Now how in the world did you get 1.5mg avodart?! I use .5 and still questionable looks from pharmacists.

03-16-2010, 06:19 PM
lol i have my pvt doc give me i pay the full price
now i take 2 mg day
i still have treble thinning and shedding i don't know if i should drop the minox 12.5
what do u think?:)